# SDR VNAA2025121211101

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 49,290 hours, 38,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF KEROSENE IN FLIGHT AROUND ROWS 16-18. NO OTHERS SMELLS NOTED NO SMOKE NOTED.   TROUBLESHOT SMELL OF KEROSENE? IN CABIN IAW FIM 21-22-00-810-806-A01. AFTER MULTIPLE ENGINE RUNS COULD NOT MANAGE TO DUPLICATE THE SMELL. DID NOT FIND ANY LEAKS OR FAULTS THAT WOULD CAUSE A SMELL TO EMANATE THROUGHOUT THE CABIN. AIRCRAFT IS OKAY FOR SERVICE.
